2 doctors weighed in:
It safe to take a nasal decongestant with 10mg phenylephrine while on other medication?
2 doctors weighed in

Dr. Gregory Bussell
ENT - Head & Neck Surgery
1 doctor agrees
In brief: Usually
Phenylepherine can raise blood pressure in some people.
If you have high blood pressure you are better off avoiding most decongestants. The best plan is to ask your pharmacist before adding any medication, as she can check on the computer for any interactions.

In brief: Usually
Phenylepherine can raise blood pressure in some people.
If you have high blood pressure you are better off avoiding most decongestants. The best plan is to ask your pharmacist before adding any medication, as she can check on the computer for any interactions.
Dr. Gregory Bussell
Dr. Gregory Bussell
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors